# SDR CA960923013

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Condition: Debonded
- Location: T/R
- Part time: 1,899 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PILOT DI AN ABNORMAL NOISE WAS HEARD WHILE FLEXING T/R BLADE. INSPECTION OF BLADE FOUND DEBONDING BETWEEN SEAL JUNCTION AND BLADE CUFF. DEPTH OF DEBONDING WAS BETWEEN 28.58 MM TO 31.76 MM.
